# SDR IPXA2013100900470

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL 330 THE AURAL WARNING "LANDING GEAR" WITH NO OTHER INDICATION AND CONTINUED UNTIL THE LANDING GEAR WAS LOWERED.  PIN "S" IN CONNECTOR P1-1111 SHORTING TO GROUND, REPLACED PIN CONTACTOR AND PLUG ASSY.
